# SDR ALG2005F00029

- Difficulty date: April 29, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N405AL
- Make and model: Bell 407
- Aircraft serial: 53480
- Engine: Allsn 250C47B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: 222375077119
- Part serial: 59067529
- Condition: Fluctuates
- Location: Torque Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF THE TORQUE GAUGE FLUCTUATED 60 PERCENT TO 70 PERCENT, RETURNED TO BASE AND REPORTED THE MALFUNCTION TO MAINTENANCE.  MAINTENANCE CHANGED THE TORQUE PRESSURE TRANSDUCER AND OPS CHECK WAS GOOD, WORK DONE IAW MM.  (K)
